# SDR CALA2024091302413

- Difficulty date: August 26, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5160U3
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FOUND ON AGING AIRCRAFT INSP BETWEEN FLOOR BEAMS STA 365-350 RBL 24.75. R EPORTED BY V921209
